Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

25 Publications

2015 | Journal Article | IST-REx-ID: 2014   OA
Klimova A, Uhler C, Rudas T. Faithfulness and learning hypergraphs from discrete distributions. Computational Statistics & Data Analysis. 2015;87(7):57-72. doi:10.1016/j.csda.2015.01.017
View | DOI | Download (ext.)
2015 | Journal Article | IST-REx-ID: 1579   OA
Brooks C, Martin Del Campo Sanchez A, Sottile F. Galois groups of Schubert problems of lines are at least alternating. Transactions of the American Mathematical Society. 2015;367(6):4183-4206. doi:10.1090/S0002-9947-2014-06192-8
View | DOI | Download (ext.)
2015 | Journal Article | IST-REx-ID: 1997   OA
Noren P. The three-state toric homogeneous Markov chain model has Markov degree two. Journal of Symbolic Computation. 2015;68/Part 2(May-June):285-296. doi:10.1016/j.jsc.2014.09.014
View | DOI | Download (ext.)
2015 | Journal Article | IST-REx-ID: 2008   OA
Klimova A, Rudas T. Iterative scaling in curved exponential families. Scandinavian Journal of Statistics. 2015;42(3):832-847. doi:10.1111/sjos.12139
View | DOI | Download (ext.)
2014 | Journal Article | IST-REx-ID: 2013   OA
Lin S, Uhler C, Sturmfels B, Bühlmann P. Hypersurfaces and their singularities in partial correlation testing. Foundations of Computational Mathematics. 2014;14(5):1079-1116. doi:10.1007/s10208-014-9205-0
View | DOI | Download (ext.)


Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed